# SDR AALA202408292908

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F10006401
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP LAVATORY D EMERGENCY EXIT LIGHT BOTTON AT AFT GALLEY AREA. REMOVED AND REPLACED LAVATORY D EMERGENCY EXIT LIGHT BOTTON AT AFT GALLEY AREA I.A.W AMM  33-51-18-000-001-A, AMM 33-51-18-400-001-A, PERFORMED OPERATIONAL CHECK OF EMERGENCY POWER    SUPPLYUNITS BY BITE-CHECK I.A.W AMM 33-51-00-710-001-A TEST IS OK. GENERATED FORM ME-0470, REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEP PERFORMED.
